# SDR AALA20070491

- Difficulty date: March 13, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 4E INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 4E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
